| Model Number |
4340 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During a routine system check clinic visit the physician observed a device sensing issue.Physician brought the patient in for surgery and found that the distal sensor tip was calcified and had been severed.The physician determined that retrieving the sensor would expose the patient to greater risk and decided to leave the sensor behind in the patient.The physician replaced the sensing lead with no further issues.The revision surgery restored therapy and the issue is now resolved.